| Model Number |
N/A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
11/29/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient was revised approximately six weeks post implantation due to patella dislocation.There is no additional information available.
Additional Manufacturer Narrative
(b)(4).Medical product: oss 7cm segmental femoral lt item# 150355 lot# 705500; oss cemented im stem 13x150 50 item# 150367 lot# 093480; oss non-mod tib plate long 67 long item# 150420 lot# 781270; oss 7cm diahpyseal segment item# 150466 lot# 754400; oss poly tibial bushing item# 150476 lot# 043830; oss poly femoral bushings item# 150477 lot# 685740; oss poly lock pin item# 150478 lot# 949700; oss axle item# 150480 lot# 949700; oss reinforced yoke item# 150493 lot# 898020.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
It was determined the patient did not have a patella implant and only the articular surface, axle and lock pin were revised.The components that were revised are required to be revised whenever the knee is opened.The initial report should be voided.
Event or Problem Description